# SDR UIEA2024071000619

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 7196
- Condition: No Test
- Location: Nlg Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NLG W/W DOOR CAN'T CLOSE AFT PFM NLG ALTERNATE EXTENSION TEST.( 1. IAW AMM 32-35-02-024-023 REV 110 RMV NLG ELEC ACTUATOR 2. IAW AMM 32-35-02-424-008 REV 110 INST NLG ELEC ACTUATOR & OPER TEST RESULT WAS SATISFY. 3. CONDITION CHECK NORMAL. )
